Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Guo, Shaojun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Fang, Qin, Guo, Shaojun and Qiao, Xinghao ORCID: 0000-0002-6546-6595 (2023) Adaptive functional thresholding for sparse covariance function estimation in high dimensions. Journal of the American Statistical Association. ISSN 0162-1459

Guo, Shaojun and Qiao, Xinghao ORCID: 0000-0002-6546-6595 (2023) On consistency and sparsity for high-dimensional functional time series with application to autoregressions. Bernoulli, 29 (1). 451 - 472. ISSN 1350-7265

Fang, Qin, Guo, Shaojun and Qiao, Xinghao ORCID: 0000-0002-6546-6595 (2022) Finite sample theory for high-dimensional functional/scalar time series with applications. Electronic Journal of Statistics, 16 (1). 527 - 591. ISSN 1935-7524

Chen, Cheng, Guo, Shaojun and Qiao, Xinghao ORCID: 0000-0002-6546-6595 (2022) Functional linear regression: dependence and error contamination. Journal of Business and Economic Statistics, 40 (1). 444 - 457. ISSN 0735-0015

Qiao, Xinghao ORCID: 0000-0002-6546-6595, Qian, Cheng, James, Gareth M. and Guo, Shaojun (2020) Doubly functional graphical models in high dimensions. Biometrika, 107 (2). 415 - 431. ISSN 0006-3444

Qiao, Xinghao ORCID: 0000-0002-6546-6595, Guo, Shaojun and James, Gareth M. (2019) Functional graphical models. Journal of the American Statistical Association, 114 (525). 211 - 222. ISSN 0162-1459

Guo, Shaojun, Wang, Yazhen and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2016) High-dimensional and banded vector autoregressions. Biometrika, 103 (4). pp. 889-903. ISSN 0006-3444

This list was generated on Sun Jul 14 06:50:01 2024 BST.